VOL. 47 · NO. 4 | 2017
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 47 (4), (2017)
No abstract available
Articles
Caisheng Chen, Jing Li
Rocky Mountain J. Math. 47 (4), 1055-1073, (2017) DOI: 10.1216/RMJ-2017-47-4-1055
KEYWORDS: Sublinear-superlinear $p$-Laplacian equation, Nehari manifold, variational method, 35J20, 35J62, 35J92
Everton Luiz de Oliveira, J. Carmelo Interlando, Trajano Pires da Nóbrega Neto, José Othon Dantas Lopes
Rocky Mountain J. Math. 47 (4), 1075-1088, (2017) DOI: 10.1216/RMJ-2017-47-4-1075
KEYWORDS: Cyclotomic fields, cyclic extensions, Galois module theory, integral trace forms, lattice packings, 11E12, 11H31, 11H50, 11R18, 11R33
Juan Luis García Guirao, Jaume Llibre
Rocky Mountain J. Math. 47 (4), 1089-1096, (2017) DOI: 10.1216/RMJ-2017-47-4-1089
KEYWORDS: Closed surface, continuous self-map, Lefschetz fixed point theory, periodic point, Set of periods, 37C05, 37C25, 37C30, 58F20
Jaume Giné, Jaume Llibre, Claudia Valls
Rocky Mountain J. Math. 47 (4), 1097-1120, (2017) DOI: 10.1216/RMJ-2017-47-4-1097
KEYWORDS: Nilpotent center, degenerate center, Lyapunov constants, Bautin method, 34C05, 37C10
Parisa Hariri, Matti Vuorinen, Xiaohui Zhang
Rocky Mountain J. Math. 47 (4), 1121-1148, (2017) DOI: 10.1216/RMJ-2017-47-4-1121
KEYWORDS: Triangular ratio metric, visual angle metric, distance ratio metric, bilipschitz condition, quasiconformal mappings, 30C65, 51M10
Richard Erwin Hasenauer
Rocky Mountain J. Math. 47 (4), 1149-1157, (2017) DOI: 10.1216/RMJ-2017-47-4-1149
KEYWORDS: factorization, commutative rings, 13A50, 13F15
Andrew J. Hetzel, Ashley M. Lawson
Rocky Mountain J. Math. 47 (4), 1159-1168, (2017) DOI: 10.1216/RMJ-2017-47-4-1159
KEYWORDS: Artinian ring, factorable ring, Multiplication ring, nonfactorable ideal, ZPI-ring, 13A15, 13E05, 13E10, 13F05
Mark E. Huibregtse
Rocky Mountain J. Math. 47 (4), 1169-1225, (2017) DOI: 10.1216/RMJ-2017-47-4-1169
KEYWORDS: Generic algebra, small tangent space, Hilbert scheme of points, elementary component, 14C05
Farzali Izadi, Foad Khoshnam, Dustin Moody
Rocky Mountain J. Math. 47 (4), 1227-1258, (2017) DOI: 10.1216/RMJ-2017-47-4-1227
KEYWORDS: Heron quadrilateral, cyclic quadrilateral, congruent numbers, Elliptic curves, 14H52, 11G05, 14G05, 51M04
Huilan Li, Trueman MacHenry, Aura Conci
Rocky Mountain J. Math. 47 (4), 1259-1275, (2017) DOI: 10.1216/RMJ-2017-47-4-1259
KEYWORDS: Weighted isobaric polynomials, generalized Fibonacci polynomials, matrix representation, Stirling operators, multiplicative arithmetic functions, 11B39, Secon\-dary 05E05, 11B75, 11N99
Jonathan W. Sands
Rocky Mountain J. Math. 47 (4), 1277-1300, (2017) DOI: 10.1216/RMJ-2017-47-4-1277
KEYWORDS: quaternion algebra, maximal order, ideal class, quadratic form, zeta-function, 11R52, 11E12, 11E45, 16H10
Massoud Salehi Sarvestani, Massoud Amini
Rocky Mountain J. Math. 47 (4), 1301-1316, (2017) DOI: 10.1216/RMJ-2017-47-4-1301
KEYWORDS: $C^*$-algebra, ‎shift operator, irreducible Toeplitz operator, Composition operator, linear-fractional map, automorphism of the unit disk, 47B32, 47B33
Phan Thanh Toan, Byung Gyun Kang
Rocky Mountain J. Math. 47 (4), 1317-1332, (2017) DOI: 10.1216/RMJ-2017-47-4-1317
KEYWORDS: Hurwitz polynomial, Krull dimension, Noetherian ring, polynomial ring, unique factorization, 13B25, 13C15, 13E05, 13F15, 13N99
Zhuan Ye
Rocky Mountain J. Math. 47 (4), 1333-1353, (2017) DOI: 10.1216/RMJ-2017-47-4-1333
KEYWORDS: regularity criterion, generalized MHD, fractional La­pla­cian, 35B35, 35B65, 35Q35, 76D03
Guo-Bao Zhang, Ruyun Ma
Rocky Mountain J. Math. 47 (4), 1355-1404, (2017) DOI: 10.1216/RMJ-2017-47-4-1355
KEYWORDS: nonlocal dispersal, entire solutions, traveling wavefronts, bistable nonlinearity, 35K57, 35R20, 92D25
Back to Top